# SDR DALA2024012901302

- Difficulty date: January 27, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N869DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31980
- Aircraft time: 22,264 hours, 8,646 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bolt
- Part number: UNKNOWN
- Condition: Damaged
- Location: Door Arrestor
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5090084) DURING RH MID CABIN EXIT DOOR PLUG INSPECTION JIC 5223-0639-RH FOUND RT + LT VERT ARRESTOR BOLTS DAMAGED. INSTALLED NEW LT AND RT VERTICAL MOVEMENT ARRESTOR BOLT, WASHER, NUT AND PIN PER W/C 5223-0639.
